Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Holomorphic Lefschetz fixed point formula


Author: V. K. Patodi
Journal: Bull. Amer. Math. Soc. 79 (1973), 825-828
MSC (1970): Primary 58G10, 53C65; Secondary 32A99
DOI: https://doi.org/10.1090/S0002-9904-1973-13336-1
MathSciNet review: 0317359
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58G10, 53C65, 32A99

Retrieve articles in all journals with MSC (1970): 58G10, 53C65, 32A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13336-1